DCDS
Existence of periodic solutions of a system of damped wave equations in thin domains
Bouthaina Abdelhedi
Discrete & Continuous Dynamical Systems - A 2008, 20(4): 767-800 doi: 10.3934/dcds.2008.20.767
We prove the persistence of the existence of a time-periodic solution both in the non-autonomous and autonomous cases for a system of damped wave equations in a thin domain. The methods used are a combination of a refined version of the fixed point theorem and a functional characterization of periodic solutions.
keywords: perturbation thin domains periodic solutions. system of damped wave equations

Year of publication

Related Authors

Related Keywords

[Back to Top]